RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 16, Issue 3  


Solutions of the classical Yang–Baxter equation for simple Lie algebras
A. A. Belavin, V. G. Drinfeld
1
Branching of solutions and nonexistence of first integrals in Hamiltonian mechanics. I
S. L. Ziglin
30

Brief communications
Transformation of Sturm–Liouville differential equations
L. M. Berkovich
42
A nonlinear generalization of the shearing transformation
V. N. Bogaevskii, A. Ya. Povzner
45
Inner functions as multipliers of the spaces $D_\alpha$
I. É. Verbitskii
47
Nonlocal inversion formulas in a problem of integral geometry related to $p$-dimensional planes in real projective space
I. M. Gel'fand, M. I. Graev, R. Roshu
49
Resolvent comparability of certain boundary-value problems
M. L. Gorbachuk, V. A. Kutovoi
52
A curve of fifth order with five cusps
D. A. Gudkov
54
Complex topological characteristics of real algebraic curves on surfaces
V. I. Zvonilov
56
Relation between some properties of convexity of the unit ball of a Banach space
M. I. Kadets
58
Operators in $C^{(1)}$, induced by smooth mappings
A. K. Kitover
61
Integrable evolution equations: A family of Hamiltonian structures and reductions
B. G. Konopelchenko
63
Complexes of multidimensional planes in projective space
L. Z. Kruglyakov
66
Functions on symmetric spaces which are periodic in the mean
P. A. Kuchment
68
A property of hyperelliptic curves
I. S. Livshits
70
Stability of the essential spectrum of operators close to a unitary operator
N. G. Makarov
72
Necessary conditions for the existence of a transformation operator for higher-order equations
M. M. Malamud
74
Integral geometry on linear complexes of lines
K. Maius
76
Interpolation in quasi-Banach Orlicz spaces
V. I. Ovchinnikov
78
Theory of self-adjoint operators generated by strongly singular, second-order expression of divergence type
Yu. B. Orochko
80
Homological dimension of ideals of functional algebras and analytic structure
L. I. Pugach
82
Transforming elements that connect coxeter transformations and conditions for regularity of roots
R. B. Stekol'shchik
84
Invariant differential operators of general position
S. L. Tabachnikov
86
Sharp estimates of the remainder in the spectral asymptotic for pseudodifferential operators in $\mathbb{R}^n$
V. I. Feigin
88
Which 2-forms are locally, curvature forms?
S. P. Tsarev
90
Some remarks on the Chevalley theorem
O. V. Schwarzman
92
Classification of the reductions of the equations of principal chiral fields
B. I. Shubov
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020